Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 44, Issue 2, Fall 2000  pp. 369-411.

A deformation quantization procedure for $C^*$-algebras

Authors Gabriel Nagy
Author institution: Department of Mathematics, Kansas State University, Manhattan, KS 66506, USA

Summary:  We discuss a framework for strict deformation quantization (in the sense of Rieffel) based on a GNS-type construction. These methods are applied then to prove that the quantum SU($N$) groups produce a strict deformation quantization of the classical SU($N$).

Contents    Full-Text PDF